MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4337C200TU
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Two valiant navion stent grafts were implanted during the endovascular treatment of a thoracic aortic dissection as part of the dissect-n study.It was reported that a follow-up ct taken 11 months later showed the maximum aortic diameter of 44mm.Corelab review of ct images dated (b)(6) 2022 showed aortic enlargement of +8.6mm proximal to the endograft.It was noted that there was no stent ring enlargement and no fracture seen on the ct and the imaging was non-evaluable for endoleaks.Site review of ct scan 17 months later identified a type iia endoleak.A ct scan 3 years and 2 months post the index procedure showed aneurysmal dilation of ascending aorta dilated *not within stent graft*.Up to 7x6.7cm compared to prior (6.4x6.3cm) ct imaging was performed 3 years and 5 months post the index procedure was reviewed by corelab.A new type iiib endoleak was identified on (b)(6).A new fracture on ring 4 was noted on (b)(6).New stent ring enlargement of + 3.6mm on ring 4, + 2.1mm on ring 5 and + 2.3mm on ring 6 on stent graft (b)(6) was also observed.No stent ring migration was noted.The maximum aortic diameter measured 69.9mm the cause of the event is undetermined.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20006268
Report Number9612164-2024-03745
Device Sequence Number17234069
Product Code MIH
UDI-Device Identifier00763000101268
UDI-Public00763000101268
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model NumberVNMC4337C200TU
Device Catalogue NumberVNMC4337C200TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/20/2024
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005364322-02-19-2021-00
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight109 KG
Patient RaceWhite